MathSciNet Relay Station
MathSciNet bibliographic data
MR1838796 (2003j:39044) 39A12 (34B24 39-02 39A11)
Bohner, Martin; Došlý, Ondřej The discrete Prüfer transformation. Proc. Amer. Math. Soc. 129 (2001), no. 9, 2715–2726.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement